Pacific Journal of Mathematics

On the multiplicative properties of arithmetic functions.

Donald L. Goldsmith

Article information

Source
Pacific J. Math., Volume 27, Number 2 (1968), 283-304.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983908

Mathematical Reviews number (MathSciNet)
MR0234905

Zentralblatt MATH identifier
0169.37101

Subjects
Primary: 10.07

Citation

Goldsmith, Donald L. On the multiplicative properties of arithmetic functions. Pacific J. Math. 27 (1968), no. 2, 283--304. https://projecteuclid.org/euclid.pjm/1102983908


Export citation

References

  • [1] G. H. Hardy and E. M. Wright, An Introduction tothe Theory of Numbers, Fourth Edition, Oxford, 1960.
  • [2] I. Niven and H.S.Zuckerman An Introduction to the Theory of Numbers, Wiley, New York, I960.